# SDR HEEA0013678

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 205030220010
- Condition: Mismanufactured
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE MISMANUFACTURED UPPER R/H DOOR TRACK ON AIRFRAME FWD SECTION.
